# SDR UPS99229271

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, SUSPECT CRACK IN NR 3 LE SLAT RIB AT SLAT STA 200 APPROX.  CRACK CONFIRMED BY HFEC.  SLAT RIB REPAIRED IAW SRM 57-50-3 FIG 9.
